Publicaciones de los últimos años Publicaciones de los últimos años

  • MR3974664 Alvarez, Edgardo; Castillo, Samuel; Pinto, Manuel (ω,c)-pseudo periodic functions, first order Cauchy problem and Lasota-Wazewska model with ergodic and unbounded oscillating production of red cells. Bound. Value Probl. 2019, Paper No. 106, 20 pp. 34C25 (92C37)
  • MR4019927 Prelim Espejo, Elio; Vilches, Karina; Conca, Carlos; A simultaneous blow-up problem arising in tumor modeling. J. Math. Biol. 79 (2019), no. 4, 1357–1399. 92C17 (35B44 35K45)

  • MR4014626 Pending Hernández-Hernández, Daniel; Moreno-Franco, Harold A.; Pérez, José-Luis Periodic strategies in optimal execution with multiplicative price impact. Math. Finance 29 (2019), no. 4, 1039–1065. 91G99

  • MR4001531 Reviewed Junca, Mauricio; Moreno-Franco, Harold A.; Pérez, José Luis; Yamazaki, Kazutoshi Optimality of refraction strategies for a constrained dividend problem. Adv. in Appl. Probab. 51 (2019), no. 3, 633–666. 60G51 (91B30 93E20)

  • MR3997511 Pending Sarmiento, Camilo On power ideals of transversal matroids and their "parking functions''. Algebr. Comb. 2 (2019), no. 4, 573–583. 52B40 (05B35 13F20)

  • MR3993269 Pending González, Ana; Lupercio, Ernesto; Segovia, Carlos; Uribe, Bernardo Nearly Frobenius algebras. Eur. J. Math. 5 (2019), no. 3, 881–902. 16G20 (53D45 55P50)

  • MR4010582 Pending Abadias, Luciano; Alvarez, Edgardo; Banaś, Józef; Lizama, Carlos Solvability and uniform local attractivity for a Volterra equation of convolution type. J. Integral Equations Appl. 31 (2019), no. 2, 149–164. 45D05 (45E10 45M10)

  • MR3990979  Gutiérrez García, Ismael; Molinares, Daladier Jabba; Naizir, Ivan Molina A novel maximum distance separable code to generate universal identifiers. Cryptogr. Commun. 11 (2019), no. 5, 1021–1035. 94B05 (94A60)

  • MR3980011 Bürger, Raimund; Torres, Héctor; Vega, Carlos A. An entropy stable scheme for the multiclass Lighthill-Whitham-Richards traffic model. Adv. Appl. Math. Mech. 11 (2019), no. 5, 1022–1047. 65M06 (35L45 35L65 76A99)

  • MR3974025 Kelbert, Mark; Moreno-Franco, Harold A. HJB equations with gradient constraint associated with controlled jump-diffusion processes. SIAM J. Control Optim. 57 (2019), no. 3, 2185–2213. 49L20 (45J05 93E20)
  • MR3964438 Cruz Morales, John Alexander; Torres-Gomez, Alexander On F-algebroids and Dubrovin's duality. Arch. Math. (Brno) 55 (2019), no. 2, 109–122. 53D17 (53D45)
  •  MR3959491 Federson, M.; Grau, R.; Mesquita, J. G.; Toon, E. Lyapunov stability for measure differential equations and dynamic equations on time scales. J. Differential Equations 267 (2019), no. 7, 4192–4223. 34D20 (26E70 34N05)
  • MR3926156 Barraza Martínez, Bienvenido; Denk, Robert; Hernández Monzón, Jairo; Kammerlander, Felix; Nendel, Max Regularity and asymptotic behavior for a damped plate-membrane transmission problem. J. Math. Anal. Appl. 474 (2019), no. 2, 1082–1103. (Reviewer: Corina-Ştefania Drapaca) 35Q74 (35B40 35B65 35L57)
  • MR3923008 Alvarez, Edgardo; Díaz, Stiven; Lizama, Carlos On the existence and uniqueness of (N,λ)-periodic solutions to a class of Volterra difference equations. Adv. Difference Equ. 2019, Paper No. 105, 12 pp. 39A23 (34K13 39A60)
  • MR3909220 Federson, M.; Grau, R.; Mesquita, J. G. Prolongation of solutions of measure differential equations and dynamic equations on time scales. Math. Nachr. 292 (2019), no. 1, 22–55. (Reviewer: Luciene P. G. Gimenes) 34A12 (28A25)
  • MR3898068 Prato Torres, Ricardo; Domínguez, Catalina; Díaz, Stiven An adaptive finite element method for a time-dependent Stokes problem. Numer. Methods Partial Differential Equations 35 (2019), no. 1, 325–348. 65M60 (65M15 65M50 76D07 76M10)
  • MR3882350 Alvarez, Edgardo; Gal, Ciprian G.; Keyantuo, Valentin; Warma, Mahamadi Well-posedness results for a class of semi-linear super-diffusive equations. Nonlinear Anal. 181 (2019), 24–61. (Reviewer: Kai Diethelm) 35R11 (26A33 35B30 35B65 35D30 35G31 74G20 74G25)
  • MR3789407  Alvarez, Edgardo ;  Gómez, Adrián ;  Pinto, Manuel . (ω,c)-periodic functions and mild solutions to abstract fractional integro-differential equations.  Electron. J. Qual. Theory Differ. Equ.  2018, Paper No. 16, 8 pp.
  • MR3774848  Bárcenas, Noé ;  Espinoza, Jesús ;  Uribe, Bernardo ;  Velásquez, Mario . Segal's spectral sequence in twisted equivariant K-theory for proper and discrete actions.  Proc. Edinb. Math. Soc. (2)  61  (2018),  no. 1, 121--150.
  • MR3762814  Alvarez, Edgardo . Composition and convolution theorems for μ-Stepanov pseudo almost periodic functions and applications to fractional integro-differential equations. Electron. J. Differential Equations  2018, Paper No. 27, 15 pp.
  • MR3760359  Torresblanca-Badillo, Anselmo ;  Zúñiga-Galindo, W. A.  Non-Archimedean pseudodifferential operators and Feller semigroups. p-Adic Numbers Ultrametric Anal. Appl.  10  (2018),  no. 1, 57--73.
  • MR3759781  Borello, Martino ; De la Cruz, Javier. Some new results on the self-dual [120,60,24]  code.  Fineite fields Appl. 50 (2018), 17--34.
  • MR3742831  De la Cruz, Javier ; Gorla, Elisa ; López , Hiram H.  ; Ravagnani, Alberto. Weight distribution of rank-metric code.  Des. Codes Cryptogr. 86  (2018) , no. 1, 1--16. 
  • MR3816214 De la Cruz Javier; Willems, Wolfran; On the group codes witn codes with complementary duals. Des codes Cryptogr. 86 (2018), no. 9, 2065-2073. 94B05 (20C05 94B15) 
  • MR3843259 Arias, Francisco; De la cruz, Javier; Rosental Joachim; Willems, Wolfran; On q-Steiner systems from rank metric codes. Discrete Math, 341 (2018), no.(10), pp. 2729-2734. 94B25(05A30 05B07)
  • MR3834885 De la Cruz, Javier; On dually almost MRD codes. Finite Fields Appl. 53 (2018 ), pp. 1-20. 94B60 (68P30)
  • MR3809161 Ospino, Jorge E;  Dumett, Miguel A.  "Mimetic discretization of the Eikonal equation with Soner boundary conditions" . En: Países Bajos Applied Mathematics And Computation  ISSN: 0096-3003  ed: Elsevier v.335 fasc.1 p.25 - 37 ,2018,  DOI:  Palabras: Eikonal equation, Mimetic gradient operators, Soner boundary conditions, Finite-differences, Quasi-Newton, Fast Marching method,

  • Ospino, Jorge E; Acosta-Humanez P; Jiménez Myrna I., "Galoisian and numerical approach of three dimensional linear differential systems with skew symmetric matrices defined in a non- constant differential field" . En: España Revista Internacional De Metodos Numericos Para Calculo Y Diseno En Ingenieria  ISSN: 0213-1315  ed: CIMNE v.fasc.N/A p.1 - 12 ,2018,  DOI: 10.23967/j.rimni.2017.7.008 Palabras: Liouvillians solutions, differential system of equations, methods from Runge - Kutta family, non-constant differential field, skew symmetric matrices, Differential Galois theory,

  • Prato R, Domínguez C, Díaz S. An adaptive finite element methods for a time-dependent Stokes problem. Numer Methods Partial Differential Eq. 2018; 1-24

  • MR3853572 Abadias, Luciano; Alvarez, Edgrado; Lizama, Carlos. Regularity properties of mild solutions for a class of Volterra equations with critical nonlinearities. J. integral Equations appl. 30(2018), no. 2, 219-256.  45DO5(34G20 45N05)

  • MR3851109 Alvarez, Edgardo; Castro, Tovias; Moreno, John. Stongly damped wave equations with Stepanov type nonlinear forcing term. Adv. Difference Equ. 2018, Paper No. 311, 15 pp. 35L90 (35A02 35L72)

  • MR3850021 Torresblanca-Badillo, Anselmo; Zúñiga-Galindo, W. A.  Ultrametric diffusion, exponential landscapes, and the first passage time problem.  Acta Appl. Math. 157 (2018), 93-116. 60J25 (30G06 35R09 46S10 82C41) 

  • MR3842195 Barraza Martinez, B.; Denk, R. ; Hernández Monzón, J. ; Nendel, M.  Mapping properties for operator-value pseudodifferential operators on toroidal Besov space. J. Pseudo-Differ. Oper. Appl. 9 (2018), no. 3, 523-538. 35S05 (35R20 47D06)

  • MR3820602 Muñoz, Álvaro; Uribe, Bernardo.  Classification of pointed fusion categories of dimension 8 up to weak Morita equivalence. Comn. Algebra 46 (2018), no. 9, 3873-3888. 18D10 (20J06)

  • Duque, M., Gómez, C., Alonso, J., Guzmán, D. (2018). Important medicinal plants from traditional ecological knowledge: the case La Rosita community of Puerto Colombia (Atlántico, Colombia). Boletín latinoamericano y del Caribe de plantas medicinales y aromáticas, Blacpma.17 (4): 324 -341.

  • Grau, R. Federson M, Mesquita, J. Prolongation of solutions of measure differential equations and dynamic equations on time scales. Mathematische Nachrichten  (2018). 

  • MR3698731  Domínguez, Catalina ;  Hernández, Erwin ;  Prato Torres, Ricardo . Local active control for an exterior fluid-structure interaction problem. Internat. J. Numer. Methods Engrg.  111  (2017),  no. 12, 1103--1119.
  • MR3683776  Cabrera, Jesús Alonso ;  Schwabe, Rainer .D-optimal design for a model with interaction between a qualitative and a quantitative factor in the presence of random block effects.  J. Stat. Theory Pract.  11  (2017),  no. 4, 759--770.
  • MR3681114  Uribe, Bernardo . On the classification of pointed fusion categories up to weak Morita equivalence.  Pacific J. Math.  290  (2017),  no. 2, 437--466.
  • MR3615587  Gómez, José Manuel ;  Uribe, Bernardo . A decomposition of equivariant K-theory in twisted equivariantK-theories.  Internat. J. Math.  28  (2017),  no. 2, 1750016, 23 pp.
  • MR3631300 Federson, M. ; Grau, R. ; Mesquita, J. G. ; Toon, E. Boundedness of solutions of measure differential equation an dinamic equations on time scales. J. Differential Equations 263(2017), no. 1,  26-56 (reviewer: Mieczyslaw Cichon) 34N05 (26A42 26E70 34C11).
  • MR3636440  Espinoza, Jesús ;  Uribe, Bernardo . Topological properties of spaces of projective unitary representations. Rev. Acad. Colombiana Cienc. Exact. Fís. Natur.  40  (2016),  no. 155, 337--352.
  • MR3582797  Alvarez, Edgardo ;  Lizama, Carlos . Application of measure of noncompactness to Volterra equations of convolution type.  J. Integral Equations Appl.  28  (2016),  no. 4, 441--458.
  • MR3578291  Alvarez, Edgardo ;  Lizama, Carlos . Weighted pseudo almost automorphic and S-asymptotically ωperiodic solutions to fractional difference-differential equations. Electron. J. Differential Equations  2016, Paper No. 270, 12 pp.
  • MR3567289  Vega, Carlos A. ;  Arias, Francisco . Numerical simulations of a polydisperse sedimentation model by using spectral WENO method with adaptive multiresolution.  Int. J. Comput. Methods  13  (2016),  no. 6, 1650037, 17 pp.
  • MR3562688  Barraza Martínez, Bienvenido ;  González Martínez, Iván ;  Hernández Monzón, Jairo . Operator-valued Fourier multipliers on toroidal Besov spaces.  Rev. Colombiana Mat.  50  (2016),  no. 1, 109--137.
  • MR3465004  Alvarez, Edgardo ;  Lizama, Carlos . Attractivity for functional Volterra integral equations of convolution type. J. Comput. Appl. Math. 301  (2016), 230--240.
  • MR3457487  Llinás Solano, Humberto ;  Arteta Charris, Martha ;  Tilano Hernández, Jorge . The logistic regression model for the case in which the response variable assumes one of three levels: estimations, proof of hypotheses and model selection. (Spanish)  Rev. Mat. Teor. Apl.  23  (2016),  no. 1, 173--197.
  • MR3319118 Abad, Camilo Arias; Uribe, Bernardo On the equivariant de Rham cohomology for non-compact Lie groups. Differential Geom. Appl. 39 (2015), 184–189.
  • MR3288850 Espinoza, Jesús; Uribe, Bernardo Topological properties of the unitary group. JP J. Geom. Topol. 16 (2014), no. 1, 45–55.

  • MR3291716 de la Cruz, Javier; Gutierrez, Ismael; Robinson, Jorge Self-dual codes with an automorphism of odd prime order. (Spanish) Rev. Colombiana Mat. 48 (2014), no. 2, 135–163.

  • MR3217416 Lupercio, Ernesto; Rengifo, Camilo; Uribe, Bernardo T-duality and exceptional generalized geometry through symmetries of dg-manifolds. J. Geom. Phys. 83 (2014), 82–98.

  • MR3190344 Domínguez, Catalina; Heuer, Norbert A posteriori error analysis for a boundary element method with nonconforming domain decomposition. Numer. Methods Partial Differential Equations 30 (2014), no. 3, 947–963.

  • MR3111126 Betancourt, F.; Bürger, R.; Ruiz-Baier, R.; Torres, H.; Vega, C. A. On numerical methods for hyperbolic conservation laws and related equations modelling sedimentation of solid-liquid suspensions. Hyperbolic conservation laws and related analysis with applications, 23–68, Springer Proc. Math. Stat., 49, Springer, Heidelberg, 2014.

  • MR3184396 Gutiérrez García, Ismael; Villar Salinas, Darwin On authomorphisms of extremal type II codes. Rev. Integr. Temas Mat. 31 (2013), no. 2, 107–120.

  • MR3131570 Acosta-Humánez, Primitivo; Suazo, Erwin Liouvillian propagators, Riccati equation and differential Galois theory. J. Phys. A 46 (2013), no. 45, 455203, 17 pp.  

  • MR2988929 Acosta-Humánez, Primitivo B.; Alvarez-Ramírez, Martha; Blázquez-Sanz, David; Delgado, JoaquínNon-integrability criterium for normal variational equations around an integrable subsystem and an example: the Wilberforce spring-pendulum. Discrete Contin. Dyn. Syst. 33 (2013), no. 3, 965–986. 

  • MR3091372  Bouyuklieva, Stefka; de la Cruz, Javier; Willems, Wolfgang On the automorphism group of a binary self-dual [120,60,24] code. Appl. Algebra Engrg. Comm. Comput. 24 (2013), no. 3-4, 201–214. 

  • MR3033387 Cabrera, J.; Castro, M. A.; Rodríguez, F.; Martín, J. A. Difference schemes for numerical solutions of lagging models of heat conduction. Math. Comput. Modelling 57 (2013), no. 7-8, 1625–1632.

  • MR3138823 Ospino, Jorge Eliécer Electromagnetic transmission problems with a large parameter in weighted Sobolev spaces. Electron. J. Differential Equations 2013, No. 248, 19 pp.

  • MR3017063 Uribe, Bernardo Group actions on DG-manifolds and exact Courant algebroids. Comm. Math. Phys.318 (2013), no. 1, 35–67.

  • MR2908778  Bürger, Raimund; Donat, Rosa; Mulet, Pep; Vega, Carlos A. On the hyperbolicity of certain models of polydisperse sedimentation. Math. Methods Appl. Sci. 35 (2012), no. 6, 723–744.

  • MR2977300 Galindo-Pacheco, Gina M.; Paternina-Arboleda, Carlos D.; Barbosa-Correa, Rodrigo A.; Llinás-Solano, Humberto Non-linear programming model for cost minimisation in a supply chain, including non-quality and inspection costs. Int. J. Oper. Res. 14 (2012), no. 3, 301–323

  • MR2931850  Llinás, Humberto; Carreño, Carlos The multinomial logistic model for the case in which the response variable can assume one of three levels and related models. Rev. Colombiana Estadíst. 35 (2012), no. 1, 131–138.

  • MR2958987 Acosta-Humánez, Primitivo B.; Pantazi, Chara Darboux integrals for Schrödinger planar vector fields via Darboux transformations. SIGMA Symmetry Integrability Geom. Methods Appl. 8 (2012), Paper 043, 26 pp

  • MR2950678 Domínguez, Catalina; Stephan, Ernst P.; Maischak, Matthias A FE-BE coupling for a fluid-structure interaction problem: hierarchical a posteriori error estimates. Numer. Methods Partial Differential Equations 28 (2012), no. 5, 1417–1439.

  • MR2876562 Domínguez, Catalina; Stephan, Ernst P.; Maischak, Matthias FE/BE coupling for an acoustic fluid-structure interaction problem. Residual a posteriori error estimates. Internat. J. Numer. Methods Engrg. 89 (2012), no. 3,299–322.

  • MR2975733  de la Cruz, Javier; Willems, Wolfgang 5-designs related to binary extremal self-dual codes of length24m. Theory and applications of finite fields, 75–80, Contemp. Math., 579, Amer. Math. Soc., Providence, RI, 2012. 

  • MR2971608 Ángel, Andrés; Backelin, Erik; Uribe, Bernardo Hochschild cohomology and string topology of global quotient orbifolds. J. Topol. 5 (2012), no. 3, 593–638

  • MR2818766 Ballestín, Francisco; Barrios, Agustín; Valls, Vicente An evolutionary algorithm for the resource-constrained project scheduling problem with minimum and maximum time lags. J. Sched. 14 (2011), no. 4, 391–406

  • MR2679213 Barrios, Agustín; Ballestín, Francisco; Valls, Vicente A double genetic algorithm for the MRCPSP/max.Comput. Oper. Res. 38 (2011), no. 1, 33–43.  

  • MR2764549 Bürger, Raimund; Donat, Rosa; Mulet, Pep; Vega, Carlos A. On the implementation of WENO schemes for a class of polydisperse sedimentation models. J. Comput. Phys. 230 (2011), no. 6, 2322–2344.

  • MR2985151 Acosta-Humánez, Primitivo; Aranda, Moisés; Núñez, Reinaldo Some remarks on a generalized vector product. Rev. Integr. Temas Mat. 29 (2011), no. 2, 151–162

  • MR2868473 Acosta-Humánez, Primitivo B. Jairo Charris. The mathematician. The seminar. Symmetries and related topics in differential and difference equations, vii–viii, Contemp. Math., 549, Amer. Math. Soc., Providence, RI,2011

  • MR2846216  Acosta-Humánez, Primitivo B.; Morales-Ruiz, Juan J.; Weil, Jacques-Arthur Galoisian approach to integrability of Schrödinger equation. Rep. Math. Phys. 67 (2011), no. 3, 305–374

  • MR2882263  de la Cruz, Javier; Willems, Wolfgang On extremal self-dual codes of length 96. IEEE Trans. Inform. Theory 57 (2011), no. 10, 6820–6823. 

  • MR2639218 Bürger, Raimund; Donat, Rosa; Mulet, Pep; Vega, Carlos A. Hyperbolicity analysis of polydisperse sedimentation models via a secular equation for the flux Jacobian. SIAM J. Appl. Math. 70 (2010), no. 7, 2186–2213. 

  • MR2891086 Acosta-Humánez, Primitivo B.; Chuquen, Adriana Lorena; Rodríguez, Ángela Mariette Pasting and reversing operations over some rings. Bol. Mat. (N.S.) 17 (2010), no. 2, 143–164

  • MR2654158  Prato Torres, Ricardo A.; Stephan, Ernst P.; Leydecker, Florian A FE/BE coupling for the 3D time-dependent eddy current problem. Part II: a posteriori error estimates and adaptive computations. Computing 88 (2010), no. 3-4, 155–172 

  • MR2654157 Prato Torres, Ricardo A.; Stephan, Ernst P.; Leydecker, Florian A FE/BE coupling for the 3D time-dependent eddy current problem. Part I: a priori error estimates. Computing 88 (2010), no. 3-4, 131–154.

  • MR2579383 Caviedes, Alexander; Hu, Shengda; Uribe, Bernardo Chern-Weil homomorphism in twisted equivariant cohomology. Differential Geom. Appl. 28 (2010), no. 1, 65–80

Las publicaciones corresponden a la producción intelectual desarrollada por los Departamentos y publicadas por el sello editorial universitario. Los demás productos realizados por el cuerpo docente, están señalados en el perfil de cada profesor.

liBROS liBROS

          

          

 

   
   

 

 

  

investigación investigación